Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Gronwall's inequality in $ n$ independent variables

Author: Eutiquio C. Young
Journal: Proc. Amer. Math. Soc. 41 (1973), 241-244
MSC: Primary 35B45
MathSciNet review: 0320493
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper presents an extension of Gronwall's inequality to $ n$ independent variables. The inequality is established by solving a characteristic initial value problem by the Riemann method. Thus a Riemann function associated with a hyperbolic partial differential equation appears in the inequality. By using a representation of the Riemann function, the result is shown to coincide with an earlier result obtained by Walter using an entirely different approach.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B45

Retrieve articles in all journals with MSC: 35B45

Additional Information

Keywords: Gronwall's inequality, hyperbolic differential equation, characteristic initial value problem, Riemann function, integral equation
Article copyright: © Copyright 1973 American Mathematical Society